# SDR SWAA2020040821891

- Difficulty date: February 25, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON APU CAVITY LEFT HAND INSULATION BLANKETS LOWER ATTACH POINT AT B.S. 1090-1154. LBL 23 / REMOVED AND REPLACED LH LOWER ANGLE ON APU CAVITY PO# 784374-1 IAW SRM 51-40-02; DWG 148A8600 AND DWG 148A8615
